# SDR SWIA971405

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Lt & Rt
- Stage of operation: AP
- Nature of condition: E, M, J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH INTO JAC, ENCOUNTERED SEVERE TURBULENCE AND WINDSHEAR.  MAXIMUM POWER WAS REQUIRED AND T6 EXCEEDED 900 DEG.  AIRCRAFT NEEDS SEVERE TURBULENCE INSPECTION.  DID NOT LAND IN JAC BUT RETURNED TO SLC.  COMPLIED WITH SEVERE TURBULENCE INSPECTION WITH NO DEFECTS NOTED.  REPLACED BOTH ENGINE ASSEMBLIES AND INSPECTED BOTH PROPS IAW MM 61-10-00.
